# SDR USAA950111

- Difficulty date: February 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48116
- System (JASC): 2613 · Overheat Detection
- Part: Temp Sensor
- Part number: 1173T0640
- Condition: Inoperative
- Location: Lt/Rt Tail
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PIT - FLT 1560 - AFTER CLIMB AND ENTERING CRUISE, THE TAIL COMPARTMENT TEMPERATURE LIGHT ILLUMINATED.  THE CREW DECIDED TO RETURN TO PIT.  MAINTENANCE REPLACED BOTH LEFT AND RIGHT TAIL TEMPERATURE SENSORS.  OPERATIONS CHECKED GOOD.  (Z)
